# SDR CALA2017050101217

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 28,506 hours, 9,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 20c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DOES NOT TURN ON 20C EXIT.   ILLUMINATION LIGHT OFF NEXT TO SEAT 20C ROW 20C.  ONE RED SEAT MOUNT RED EMERGENCY LIGHT INOPERATIVE.  REPLACED THE RED EMERGENCY LIGHT ASSY AT ROW 20ABC.  OPS CHECKED GOOD.
